# SDR DLM90040108

- Difficulty date: January 29, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 25,457 hours, 13,438 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Damaged
- Location: Schrader Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR FAILED TO RETRACT.  DURING POM PROCEDURE GEAR HANDLE WOULD NOT RAISE.  CONTINOUS T/O AURAL WARNINGS OF FLAPS, STABILIZER, SLATS IN AIR.  NO PRESSURIZATION AUTO FAIL INOP 1 AND 2.  AUTO SPOILERS INOP OAP MESSAGE.  ALSO HAD LEFT AND RIGHT STRAKE FAULT MESSAGE ON STATUS MSG.  TAIL TEMP FAULT AND STRAKE ICE MSG ON OAP.  FOUND O-RING ON NOSE GEAR STRUT SERVICING SCHRADER VALVE IN POOR CONDITION.  REPLACED SAME.  SERVICED NOSE STRUT PISTON PER MM.  INSP NLG STRUT PISTON IN FULL EXT.  CHECKED GOOD CYCLED ALL 3 GEARS SEVERAL TIMES, OPS AND INDICATION NORMAL.
